# SDR AALA961453

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Gear Assy
- Part number: 59104475071
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 374 - AFTER TAKEOFF ORD WHEN LANDING GEAR  RETRACTED, NOSE LANDING GEAR DID NOT RETRACT ACCOMPANIED BY INDICATIONS THAT AIRCRAFT WAS STILL IN GROUND MODE.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR ASSEMBLY.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK, NOSE GEAR STEERING CHECK, GROUND SENSING SYSTEM CHECK AND ALTERNATE GEAR EXTENSION CHECK WITH NO DEFECTS FOUND.  SYSTEMS GROUND CHECKED NORMAL OPERATION.  (M)
